Couldn't find what you looking for?

TRY OUR SEARCH!

Omg....if I could reverse it I would.....the acne is painful and embarrassing. ..Please help!

Loading...

Hello sjcole... did you have sebaceous gland ablation or endometrial ablation?  If this ablation is hormone related, it should either normalize or perhaps your physician can offer some type of medicine that will help the condition.  If it is sebaceous ablation, it may take some time before your skin heals and everything balances out.  Let me know what type of ablation caused this because I am not sure what to tell you about what to expect.  Has it improved at all?

Has anyone else have some type of ablation that brought on severe acne?  How did you rid of the acne problem? 

Reply

Loading...


Hi sjcole! Did you find out what was causing the acne? I had Novasure and get bumps that take forever to go away. I have NEVER had skin like this....please help!!!
Reply

Loading...